# SDR QXEA2019060700241

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,965 hours, 44,052 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: 0097
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 41,962 hours, 44,048 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L DOOR" ADVISORY LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. PERFORMED ALTERNATE GEAR EXTENSION. REMOVED FROM SERVICE. INTERROGATED PSEU FOR RELATED FAULTS, NONE NOTED. COMPLIED WITH FIM TASK 32-00-00-810-823, EXAMINED LEFT HAND SSV FOR CONTAMINATED OR MISSING FILTERS, ALL CHECKS GOOD. REPLACED #1 MLG SSV REF TASK 32-31-41-000-801 AND 32-31-41-400-801. OPS AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
